# SDR SWIA200414303

- Difficulty date: December 19, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 468 hours, 275 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE.  REMOVED AND REPLACED RUDDER TRAVEL LIMITER ACTUATOR IAW CRJ700 MM 27-25-03.  OPERATIONAL CHECK GOOD.  P/N DL2428M9, S/N OFF 0477.
